I really need some help. I will be go out and be blunt with this. I abused Dramamine(dimenhydrinate) and each pill was 50 mg. First time I did 5, then two days later (the second time) I did 5, and about 4 days later(third time) did 6. I heard about dimenhydrinate/Dramamie impairing cognitive skills(thinking, walking, etc) and/or making users deficiant of vitamin B12(also heard that being deficiant of this vitamin will make you dizzy, not all the way there.. not as aware.. etc which is what I've been experiencing). Ever since then, I've had this brain fog going on. It's been several months(at least 3) and it hasn't gone away. Somebody please help me. It's extremely irritating not being able to be as alert and aware. I feel like my mind is and registers things so much more 'slow'. It almost feels like a permanent minor depersonalization episode. Do I need to start taking Vitamin B12 supplements? Will I be this way for the rest of my life?
I've had problems with brain fog which lasts about a week after nights out when I've been drinking for as long as I can remember and for the past week I've had it randomly, I've tried B12 supplements and although they're supposed to help they've never done anything for me. I'd say go to your GP and get a blood test as I'm going to do soon. As there are a lot of other medical problems linked with the condition. I hope your problem has already cleared up because I know exactly how crap it feels, let me know if it's still going on and if not what you've done to help it?
I forgot to mention, I'm going through a stressful point in my life right now I have been diagnosed with depression in the past, whether these two link, In my case I'm not sure, but there's definitely been correlations with other people, so that could be to do with your OCD?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.